# SDR REXA2024110101400

- Difficulty date: November 30, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311034
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19 IS CORRODED BETWEEN FS 437.00 TO 453.00 AND FS 469.00 TO 486.00     REMOVED AND INSTALLED NEW STGR 19R BETWEEN F.S 349 - F.S. 477 IAW CRJ 900 SRM 51-42-06-001-001-A01  (UPON FURTHER INVESTIGATION, CORROSION ON STGR 19R AT F.S. 469 - F.S. 486 IS ACTUALLY ON STRINGER 19R F.S. 477 JOINT SPLICE.  CORRECTIVE ACTION: REFERENCE NON ROUTINE HN00119883 FOR REPLACEMENT OF SPLICE PIECE.)
